# SDR SWAA2014103133600

- Difficulty date: October 19, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 35,898 hours, 20,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 115A6200
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STATION 278.5 AFT AREA CLIP CRACKED ON INBD SIDE OF FLAP TRACK.  R & R CLIP IAW SRM.
